# SDR QXEA0100660

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 34,232 hours, 41,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHT ABOVE MAIN CABIN DOOR FOUND INOPERATIVE. REMOVED AND REPLACED SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
